Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On uniformly continuous maps between function spaces

Tom 246 / 2019

Rafał Górak, Mikołaj Krupski, Witold Marciszewski Fundamenta Mathematicae 246 (2019), 257-274 MSC: Primary 54C35; Secondary 54E15. DOI: 10.4064/fm647-10-2018 Opublikowany online: 17 May 2019

Streszczenie

We develop a technique of constructing uniformly continuous maps between function spaces $C_p(X)$ endowed with the pointwise topology. We prove that if $X$ is compact metrizable and strongly countable-dimensional, then there exists a uniformly continuous surjection from $C_p([0,1])$ onto $C_p(X)$. We provide a partial converse. We also show that, for every infinite Polish zero-dimensional space $X$, the spaces $C_p(X)$ and $C_p(X) \times C_p(X)$ are uniformly homeomorphic.

Autorzy

  • Rafał GórakTechnical University of Warsaw
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail
  • Mikołaj KrupskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    and
    Department of Mathematics
    University of Pittsburgh
    Pittsburgh, PA 15260, U.S.A.
    e-mail
  • Witold MarciszewskiInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek